# SDR HALA2018111500588

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 27,585 hours, 64,811 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cover
- Condition: Leaking
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ATO - GEN LEFT FAIL DURING TAKEOFF ROLL. FOUND BOTTOM OF ENGINE WET WITH OIL AND IDG SIGHT GAGE HAD NO OIL, VISIBLE OIL LEAK PINPOINT TO IDG FILTER COVER REMOVED IDG FILTER NO METAL SEEN. INSTALLED NEW FILTER COVER AND PACKING IAW AMM 24-12-05 LEAK & OPS CHECKED GOOD.
